# SDR USAA000854

- Difficulty date: June 15, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 12 INCHES BY 1 INCH, 3 AREAS AT STATION 344, LBL 8 THROUGH LBL 18.  REPAIRED T-CAP PER TR 53-10-13.  CORROSION LEVEL 2.  (M)
